MAUDE Adverse Event Report: OWEN MUMFORD LIMITED CARDINAL HEALTH UNISTIK 3 NORMAL; LANCET

OWEN MUMFORD LIMITED CARDINAL HEALTH UNISTIK 3 NORMAL; LANCET
Model Number AT 6201
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
Cardinal health reported to us that one of their customers complained that the needle is not discharging/ retracting.

Brand Name
CARDINAL HEALTH UNISTIK 3 NORMAL
Common Device Name
LANCET
Manufacturer (Section D)
OWEN MUMFORD LIMITED
primsdown industrial estate
worcester rd.
chipping norton, oxfordshire OX7 5 XP
UK  OX7 5XP
MDR Report Key24916179
Report Number1058602-2026-00001
Device Sequence Number9269424
Product Code FMK
UDI-Device Identifier20885380025843
UDI-Public20885380025843
Combination Product (Y/N)N
Initial Reporter CountryRP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/17/2026
Report Date (Section F) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberAT 6201
Device Lot Number12648
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age8 MO
Event Location Hospital
Date Report to Manufacturer03/23/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/17/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA04/17/2026